Journal of Symbolic Logic

Review: H. Hermes, G. Kothe, Die Theorie der Verbande

Saunders MacLane

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 5, Issue 4 (1940), 155.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183389143

JSTOR
links.jstor.org

Citation

MacLane, Saunders. Review: H. Hermes, G. Kothe, Die Theorie der Verbande. J. Symbolic Logic 5 (1940), no. 4, 155. https://projecteuclid.org/euclid.jsl/1183389143


Export citation